# SDR 9602719859

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 5350-01032 TAILCONE FUNCTION CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO PULL THE EXTERIOR TAILCONE HANDLE FROM THE CLIPS.  ADJUSTED THE CLIPS AND CHECKED OK.
